# SDR USAAD97180

- Difficulty date: October 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817US
- Make and model: Doug DC-9-82
- Aircraft serial: 48097
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHL - FLT 531 - AFTER TAKEOFF, NOSE GEAR DID NOT RETRACT.  CREW CYCLED THE GEAR.  FLIGHT RETURNED TO PHL AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE PERFORMED A GEAR SWING AND COULD NOT DUPLICATE THE FAULT.  THE GEAR WAS LUBED AS A PRECAUTION.  (X)
